Differential and Integral Equations
- Differential Integral Equations
- Volume 24, Number 3/4 (2011), 361-370.
Classes of infinite semipositone $n \times n$ systems
We study the existence of positive solutions to classes of $n\times n$ systems of reaction diffusion equations with Dirichlet boundary conditions. In particular, we consider systems where the reaction terms approach $-\infty$ near the origin and satisfy a combined sublinear condition at $\infty .$ We use the method of sub-super solutions to establish our results.
Differential Integral Equations, Volume 24, Number 3/4 (2011), 361-370.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J25: Boundary value problems for second-order elliptic equations 35J55
Lee, Eun Kyoung; Shivaji, R.; Ye, Jinglong. Classes of infinite semipositone $n \times n$ systems. Differential Integral Equations 24 (2011), no. 3/4, 361--370. https://projecteuclid.org/euclid.die/1356019036